New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jul 2010
Total Posts : 1
   Posted 7/26/2010 11:27 AM (GMT -6)   
Hi There
I have been on lamotrigine since March of this year. I was slowly taken of Tegratol and was totally off Tegratol by May of this year.
I had a brain tumour (benign) two years ago and had a gran mal about 6 months after the surgery.
After many experiments with numerous seizure drugs I was put on lamotrigine.I have been doing awesome but as of the last two weeks i have been dealing with a lot of nausea, super tired and unexplained
bruises (big) on my legs. I was told by my Neuro specialist that blood levels do not need to be checked with this drug but have heard different.
I take 400 mg a day of this medication. I have only ever had the one seizure but due to scar tissue the specialist feels i need to stay on medication.
Has anyone experienced any of the above symptons or can anyone give me any ideas on what i maybe should do.

New Member

Date Joined Jul 2010
Total Posts : 5
   Posted 8/4/2010 1:40 PM (GMT -6)   
Hi!  This is a very good medication.  My daughter has been on it for about 3 years.  She is 19.  She has had a total of 3 seizures, 2 while taking this medication.  She too is extremely tired and bruises easily.  When we ask her about some of them, she has not idea.  They are so big, quite sure you would remember doing something like that to your self.  Cory takes 100 mg in the a.m. and 100 mg in the p.m.   We did have the bruising checked and she came back fine.  Wouldn't hurt to get some bloodwork too.

Veteran Member

Date Joined Aug 2006
Total Posts : 6571
   Posted 8/8/2010 10:07 PM (GMT -6)   
I'm on 800mg a day,and i get bruises really easy also, but i'm also on phenobarbital which can cause easy bleeding, therefore easy bruising I always thought it was that. maybe its the lamictal
UC for 8 years, before finally kicking its butt and having a permanent ileostomy April 17 2007!
-I have gone to find myself, if i get back before i return, keep me here-
No matter what kind of day you are having, take five minutes to sing loudly and dance like a fool!

New Member

Date Joined May 2012
Total Posts : 2
   Posted 5/13/2012 1:24 PM (GMT -6)   
ive been on Lamotrigine for 3 years, immediately first month seizures drop from 8 a month to 1. Then down to 0 today. None for a year after having seizures for 44 years, where was this pill 40 years ago. I seen it was first on market in 1992 thats the earliest date I could find. Total change for me allowing me to drive now.

New Member

Date Joined May 2012
Total Posts : 2
   Posted 5/28/2012 2:32 PM (GMT -6)   
i also take 400 mg a day of lamictal i still have seizures around my menstural cycle but for the most part i feel no auras
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 4:53 PM (GMT -6)
There are a total of 2,713,624 posts in 299,209 threads.
View Active Threads

Who's Online
This forum has 153806 registered members. Please welcome our newest member, migwilliams.
306 Guest(s), 14 Registered Member(s) are currently online.  Details
Krimpet 🍔, RUSS504, 81GyGuy, astroman, Mrseaglea, Scaredy Cat, jack3210111, smlafleur, reminder, steveinErie, ShinytopPC, wiserdream, rodlerea, Tim Tam

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer